Resolution of chaos with application to a modified Samuelson model
Year of publication: |
1990
|
---|---|
Authors: | Nusse, H. E. ; Hommes, C. H. |
Published in: |
Journal of Economic Dynamics and Control. - Elsevier, ISSN 0165-1889. - Vol. 14.1990, 1, p. 1-19
|
Publisher: |
Elsevier |
Saved in:
Online Resource
Saved in favorites
Similar items by person
-
Financial markets as nonlinear adaptive evolutionary systems
Hommes, C. H., (2001)
-
Brock, William A., (1999)
-
Cobweb dynamics under bounded rationality
Hommes, Cars H., (2000)
- More ...